MAUDE Adverse Event Report: TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 36MM X 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. AEQUALIS REVERSED GLENOSPHERE CENTERED 36MM X 25MM; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWD180
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported: "the initial surgery was performed on (b)(6) 2025, and on (b)(6) during a follow-up outpatient visit, the doctor confirmed that the patient had a dislocation.Since the dislocation was self-reduced, the patient was advised to wait and see, but since the patient requested a reoperation, a reoperation was scheduled for (b)(6).".
 
Additional Manufacturer Narrative
The reported event could not be confirmed.The device was returned for evaluation with no evidence to confirm the event description, and no other evidences were provided.The device inspection revealed the following probably due to the insert and sphere extraction done by the medical staff, the parts were found significantly damaged and scratched.The insert is drilled in the middle, scratched at the smooth functional surface, with a groove noted on the flat edge and the ring outside of the insert groove.Due to the nature of the returned device, a dimensional and functional inspection was not possible.However, during manufacturing, functionality test and dimensional inspection were done according to specifications.During the inspection, all devices met the specifications.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported: "the initial surgery was performed on (b)(6) 2025, and on (b)(6), during a follow-up outpatient visit, the doctor confirmed that the patient had a dislocation.Since the dislocation was self-reduced, the patient was advised to wait and see, but since the patient requested a reoperation, a reoperation was scheduled for (b)(6).".

Brand Name
AEQUALIS REVERSED GLENOSPHERE CENTERED 36MM X 25MM
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork 38330
EI   38330
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22440559
Report Number3000931034-2025-00361
Device Sequence Number14629896
Product Code KWS
UDI-Device Identifier03700386935824
UDI-Public(01)03700386935824(11)240524(17)290524(21)AH3056008
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081059
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWD180
Device Lot NumberAH3056
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer08/14/2025
Initial Report FDA Received Date07/08/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale